# SDR CALA2024090302343

- Difficulty date: August 25, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 60,854 hours, 17,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N353110
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER AND AROUND WITH FASTENER HEADS PULLING THROUGH AFT LAX SERVICE PAN / FUSELAGE SKIN LOWER SIDE AT STA 1560  10110 REPIRED PER AMES DOCUMENT 47627REA01 AND UNITED DOCUMENT EC/RA 5 300-03133  ESFR 1037086 REF NR 173733-0100-0041
